CSpace
关于双重时序AR-MA模型存在平稳解的充要条件
卢祖帝
1994
Source Publication应用数学学报
ISSN0254-3079
Volume017Issue:003Pages:374
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36681
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
卢祖帝. 关于双重时序AR-MA模型存在平稳解的充要条件[J]. 应用数学学报,1994,017(003):374.
APA 卢祖帝.(1994).关于双重时序AR-MA模型存在平稳解的充要条件.应用数学学报,017(003),374.
MLA 卢祖帝."关于双重时序AR-MA模型存在平稳解的充要条件".应用数学学报 017.003(1994):374.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[卢祖帝]'s Articles
Baidu academic
Similar articles in Baidu academic
[卢祖帝]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[卢祖帝]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.